Electron. J. Diff. Equ., Vol. 2013 (2013), No. 199, pp. 1-7.

Solvability of second-order boundary-value problems on non-smooth cylindrical domains

Belkacem Chaouchi

In this note, we present an abstract approach for the study of a second-order boundary-value problem on cusp domain. This study is performed in the framework of anisotropic little Holder spaces. Our strategy is to use of the commutative version of the well known sums of operators theory. This technique allows us to obtain the space regularity of the unique strict solution for our problem.

Submitted May 2, 2013. Published September 11, 2013.
Math Subject Classifications: 35L05, 46E35, 47A62.
Key Words: Little Holder space; sum of linear operators; cusp domain.

Show me the PDF file (206 KB), TEX file, and other files for this article.

Belkacem Chaouchi
Lab. de l'Energie et des Systè:mes
Intelligents Khemis Miliana University, Algeria
email: chaouchicukm@gmail.com

Return to the EJDE web page